# SDR 2014FA0000021

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO723E105P
- Part serial: 71066
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST ADHESIVE SEPARATED ON ORAL INFLATION TUBE BASE ON 1 CELL.
